# SDR JJBA20210108006

- Difficulty date: January 8, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,460 hours, 27,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON CF1 BETWEEN FRAMES 20-21 AND STR 14-16L.  DOUBLER ON CTR FUS-1, BETWEEN FR 20-21 AND STR 14L-16L REPAIRED.
